# SDR AWXA200400647

- Difficulty date: May 19, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 59,322 hours, 36,423 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6935350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-19 CHECK A .875 INCH CRACK WAS FOUND IN STRINGER SHEAR TIE BS 500A, STR 16 RT.  MAINTENANCE REMOVED DAMAGED STRINGER SHEAR TIE CLIP AT BS 500A, STR 16 RT; FABRICATED A NEW REPLACEMENT SHEAR TIE PER DWG 69-35350; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
